# SDR 96FDEA01003

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Elect Test Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UAM - IND LIGHTS PILOT AND FLIGHT ENGINEER C/B POPPED DURING FLT.  INITIAL UNSAFE GEAR IND NO LIGHTS FOR GEAR DOWN, DOOR OPEN, OR GEAR.  RESET C/B AND REPLACED 15 LIGHT BULBS.  C/B POPPED AND RESET AGAIN AND AGAIN.  REPLACED 4 BULBS, GEAR DOWN IND 9 GREEN LIGHTS, GEAR RECYCLED 3 TIMES WITH 2 TOWER FLY-BYS TO CONFIRM POS GEAR DOWN IND.  ENTER UAM, DURING T/S FOUND MASTER DIM TEST ELECTRONIC BOX WITH 5 DAMAGED CIRCUIT CARDS, REPLACED MASTER DIM TEST ELECTRONIC BOX AND IND LIGHTS, PILOT AND FE C/B, GROUND TEST GOOD PER MM 33-11-01, ALSO SIMULATED LANDING MODE, EXT FLAPS/SLATS ALL SYS NORMAL, C/N DUP REQUIRES FURTHER EVALUATION BY FLT CREW.
